Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The number of $ T\sb 2$-precompact group topologies on free groups


Author: Dieter Remus
Journal: Proc. Amer. Math. Soc. 95 (1985), 315-319
MSC: Primary 22A99; Secondary 20E05, 54A25, 54H99
MathSciNet review: 801346
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every free group $ F$ admits exactly $ {2^{{2^{\vert F\vert}}}}{T_{{2^ - }}}$ precompact group topologies. Those topologies can even be chosen to be finer than the finite-index topology on $ F$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A99, 20E05, 54A25, 54H99

Retrieve articles in all journals with MSC: 22A99, 20E05, 54A25, 54H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801346-7
PII: S 0002-9939(1985)0801346-7
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia